MathSciNet Relay Station
MathSciNet bibliographic data
MR561833 30D20 (30D15)
Edrei, Albert Zeros of successive derivatives of entire functions of the form $h(z){\rm exp}(-e\sp{z})$. Trans. Amer. Math. Soc. 259 (1980), no. 1, 207–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement